consider, that you are not right. assured..
Atorvastatin is used together with a proper diet to lower cholesterol and triglyceride (fats) . This could cause unwanted effects on the liver. . belching or excessive gas; constipation; general feeling of discomfort or illness. Like all medications, these drugs can cause side effects. Diarrhea; Constipation; Nausea; Stomach cramps; Muscle soreness, pain, or weakness; Vomiting. constipation,; diarrhea,; nausea,; fatigue,; gas,; heartburn,; headache, and; mild muscle pain In rare cases, atorvastatin can cause a condition that results in the .
Can lipitor cause constipation - remarkable, usefulI think they said it could cause absorbtion problems, that the you would get more of the drug than intented. For example, a statin might be recommended for someone who smokes and has high blood pressure, even if his or her cholesterol level is average. A: Lipitor atorvastatin is a cholesterol-lowering medication that blocks the production of cholesterol in the body. Should I not do this? Statin muscle-related adverse events. Should I reduce the dosage to 20mg at this time or stay at 40mg? Read this next. This is not a complete list of drugs that interact with Lipitor. There may be other possible underlying causes of the groin pain. Disclaimer: Our goal is to provide you with the most relevant and current information. There has also been evidence that statins may help with brain function constipattion in people with dementia, for example. If the symptoms of muscle pain or weakness are accompanied by tiredness, fever, nausea and vomiting, brown or dark-colored buspar titration or yellowing skin, patients should contact their healthcare provider. What do you lipitog Always to speak with your doctor or pharmacist about dosages that are right for you. If Lipitor is taken with gemfibrozil, niacin, lisinopril med, erythromycin, or some antifungals the incidence and severity of musculoskeletal side effects is increased.
Can lipitor cause constipation - have hitQ: I was put on Lipitor, but after about 4 months I began to develop muscle pain. It is important to promptly report to your healthcare provider any unexplained muscle pain, tenderness or weakness. Call your doctor right away if you get a headache, stomach pain, vomiting, dark-colored urine, loss of appetite, weight loss, general feeling of tiredness or weakness, light-colored stools, upper right stomach pain, or yellow eyes or skin. Q: I am taking 40 mg Lipitor, and my muscle in my legs are very tight, although I try to stretch regularly. These are not all the medicines that can interfere with atorvastatin. Find Us On Facebook. Your doctor is best able to advise you on the risks and benefits of statin therapy based on your specific circumstances. Gerald R. While I should say that you never discontinue using prescription medications of any kind without first consulting with your doctor - the opposite with a twist is true:. If possible, use one pharmacy for all your prescription medications and over-the-counter products.
About The Author